# SDR CA190807021

- Difficulty date: November 28, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: 7245MT160P4
- Condition: Broken
- Location: Nlg Shock Strut
- Part time: 89 hours
- Component: Shock Strut, Bfgoodrich
- Component part number: 4710023
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NLG SHOCK STRUT LOWER BEARING STATIC SEAL FOUND BROKEN (PROTRUDING) DURING ROUTINE MAINTENANCE INSPECTION. (TC# 20190807021)
